# SDR 0015

- Difficulty date: August 21, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N63BV
- Make and model: Beech E-90
- Aircraft serial: LW256
- Aircraft time: 10,864 hours, 13,043 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 50810034
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COMPLIANCE OF RAYTHEON RECURRING SERVICE BULLETIN 32-3134, INSPECTION OF THE MAIN LANDING GEAR TORQUE KNEE'S, CRACKS WERE FOUND IN THE RADIUS AREA OF THE UPPER TORQUE KNEE, ON EACH SIDE OF THE SINGLE LUG.  THE CRACK IN THIS WAS IN THE AREA NOTED TO BE INSPECTED ON THE SERVICE BULLETIN.  THE TOTAL TIME AND TOTAL LANDINGS ON THE SPECIFIC UNIT ARE UNKNOWN.  THIS UNIT WAS INSPECTED AT 980 LANDINGS PRIOR TO THIS AND UNIT WAS FOUND TO BE OK AT THAT TIME.
